MAUDE Adverse Event Report: ARTHREX, INC. SPEEDBRG IMP SYS W/BIO-COMP SWVLK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SPEEDBRG IMP SYS W/BIO-COMP SWVLK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SPEEDBRG IMP SYS W/BIO-COMP SWVLK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder arthroscopy the tip of the device broke inside the patient.All fragments were removed from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The complaint is unable to be confirmed.One unpackaged ar-2600sbs-4 swivelock was received for investigation.Visual inspection identified that no fragments or remnants of the anchor or eyelet were returned for analysis.Only the swivelock inserter was returned, with no abnormalities present.As no anchor or eyelet was returned for assessment, the alleged breakage could not be accounted for.No problem found.

Brand Name
SPEEDBRG IMP SYS W/BIO-COMP SWVLK
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12696714
Report Number1220246-2021-03837
Device Sequence Number4673336
Product Code MAI
UDI-Device Identifier00888867027312
UDI-Public00888867027312
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberSPEEDBRG IMP SYS W/BIO-COMP SWVLK
Device Catalogue NumberAR-2600SBS-4
Device Lot Number12542282
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date10/26/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown